# SDR ASOA201201269

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 21,016 hours, 18,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Unserviceable
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED, OPENING PASSENGER DOOR, DOOR AUTOMATICALLY CLOSED ON ITS OWN.  RESISTANCE IS FELT.  DOOR KEPT CLOSING ON ITS OWN WHILE PASSENGER WERE EXITING AIRPLANE.  PULLED CIRCUIT BREAKER 1F1 TO STOP DOOR FROM CLOSING.  CIRCUIT BREAKER LEFT OPEN.   R & R JB-2 RELAY K1MB IAW AMM 24-01-02 AND IAW ESPM 20-22-00.  OPS CHECKED GOOD.
